# SDR SWAA2025011579959

- Difficulty date: December 20, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 61,853 hours, 41,581 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 241FF HAS DELAMINATION ON FWD INBOARD EDGE CORNER TOP PLY FIBERGLASS (MARKED)<[01] DAMAGE TO PANEL 241FF WAS FOUND TO BE OUT OF ECONOMICAL REPAIR; NEW FLOOR PANEL WAS FABRICATED IAW SRM 53-00-50-2R-0.;[02] VERIFIED JOB COMPLETE
